Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 419341, 11 pages
http://dx.doi.org/10.1155/2011/419341
Research Article

A Multiplicity Result for Quasilinear Problems with Nonlinear Boundary Conditions in Bounded Domains

Department of Mathematics, Faculty of Basic Sciences, Babol Noshirvani University of Technology, 47148-71167 Babol, Iran

Received 28 September 2011; Accepted 2 November 2011

Academic Editor: Enrico Obrecht

Copyright © 2011 S. Khademloo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Khademloo, “A Multiplicity Result for Quasilinear Problems with Nonlinear Boundary Conditions in Bounded Domains,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 419341, 11 pages, 2011. doi:10.1155/2011/419341